Xavier Ros-Oton
Xavier Ros-Oton
Assistant Professor, Universität Zürich
Verified email at uzh.ch - Homepage
TitleCited byYear
The Dirichlet problem for the fractional Laplacian: regularity up to the boundary
X Ros-Oton, J Serra
Journal de Mathématiques Pures et Appliquées 101 (2014), 275-302, 2012
4612012
The Pohozaev identity for the fractional Laplacian
X Ros-Oton, J Serra
Archive for Rational Mechanics & Analysis 213 (2014), 587-628., 2012
1812012
Nonlocal elliptic equations in bounded domains: a survey
X Ros-Oton
Publicacions Matemàtiques 60 (2016), 3-26., 2015
1122015
Nonlocal problems with Neumann boundary conditions
S Dipierro, X Ros-Oton, E Valdinoci
Revista Matematica Iberoamericana 33 (2017), 377-416., 2014
952014
Regularity theory for general stable operators
X Ros-Oton, J Serra
Journal of Differential Equations, 260 (2016), 8675-8715., 2014
822014
Boundary regularity for fully nonlinear integro-differential equations
X Ros-Oton, J Serra
Duke Mathematical Journal 165 (2016), 2079-2154., 2014
782014
The extremal solution for the fractional Laplacian
X Ros-Oton, J Serra
Calculus of Variations and Partial Differential Equations 50 (2014), 723-750., 2013
782013
Sobolev and isoperimetric inequalities with monomial weights
X Cabré, X Ros-Oton
Journal of Differential Equations 255 (2013), 4312-4336, 2012
532012
Obstacle problems for integro-differential operators: regularity of solutions and free boundaries
L Caffarelli, X Ros-Oton, J Serra
Inventiones mathematicae 208 (2017), 1155-1211., 2016
452016
Nonexistence results for nonlocal equations with critical and supercritical nonlinearities
X Ros-Oton, J Serra
Communications in Partial Differential Equations 40 (2015), 115-133, 2013
412013
Local integration by parts and Pohozaev identities for higher order fractional Laplacians
X Ros-Oton, J Serra
Discrete and continuous dynamical systems. Series A 35 (2015), 2131-2150., 2014
352014
Fractional Laplacian: Pohozaev identity and nonexistence results
X Ros-Oton, J Serra
Comptes Rendus Mathematique 350, 505-508., 2012
352012
Boundary regularity for the fractional heat equation
X Fernández-Real, X Ros-Oton
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie …, 2014
322014
Regularity of stable solutions up to dimension 7 in domains of double revolution
X Cabré, X Ros-Oton
Communications in Partial Differential Equations 38 (2013), 135-154, 2012
302012
Global regularity for the free boundary in the obstacle problem for the fractional Laplacian
B Barrios, A Figalli, X Ros-Oton
American Journal of Mathematics 140 (2018), 415-447., 2015
282015
Stable inversion of Abel equations: Application to tracking control in DC–DC nonminimum phase boost converters
JM Olm, X Ros-Oton, YB Shtessel
Automatica 47 (1), 221-226, 2011
28*2011
Sharp isoperimetric inequalities via the ABP method
X Cabre, X Ros-Oton, J Serra
Journal of the European Mathematical Society 18 (2016), 2971-2998, 2013
262013
The Dirichlet problem for nonlocal operators with singular kernels: convex and nonconvex domains
X Ros-Oton, E Valdinoci
Advances in Mathematics 288 (2016), 732-790., 2015
252015
A one-dimensional symmetry result for a class of nonlocal semilinear equations in the plane
F Hamel, X Ros-Oton, Y Sire, E Valdinoci
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 34 (2017), 469-482., 2015
23*2015
Regularity theory for general stable operators: parabolic equations
X Fernández-Real, X Ros-Oton
Journal of Functional Analysis 272 (2017), 4165-4221., 2015
222015
The system can't perform the operation now. Try again later.
Articles 1–20